MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM; APPLIANCE, FIXATION, NAIL
Model Number 245.071
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling (2091); Reaction (2414)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id/initials and weight are unknown.Patient age reported as in her 70¿s.Swelling began on an unknown date in 2018.Unknown date approximately thirteen (13) years ago.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a johnson and johnson employee.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient is looking to see what metal was in the plates that she had implanted approximately thirteen (13) years ago.She stated she recently had swelling in her arms and was unsure if this was related to her age or the implants.This is report 2 of 3 for (b)(4).

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7814297
Report Number2939274-2018-53467
Device Sequence Number2386937
Product Code KTT
UDI-Device Identifier10886982169600
UDI-Public(01)10886982169600
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.071
Device Catalogue Number245.071
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR